# SDR GTIA040612

- Difficulty date: June 7, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOND LEFT INBOARD SEAT TRACKS STATION 200-798 GOUGED AND CORRODED.  MATERIAL OUT OF LIMITS STATION 200-270.  REMOVED SEAT TRACK.  FABRICATED RIGHT INBOARD SEAT TRACK.  LOCATED AND DRILLED SEAT TRACK AND SPLICE.  INSTALLED SEAT TRACK.  INSTALLED SPLICE.  (M)
